| Catalog Number |
195-140 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation remains in progress.A supplemental report will be provided after completion or upon receipt of new information.
Event or Problem Description
The consumer reported a false negative result with the binaxnow covid-19 antigen self-test performed on (b)(6) 2024.Additional testing was performed on an unknown date with an unknown test (platform - unknown) which generated a positive result.Although requested, no additional patient information, including treatment and outcome, was provided.
Event or Problem Description
Additional Manufacturer Narrative
Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 227271b with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 195-140 / lot 227271b, test base part number 195-430wjr / lot 227271.The lot met the required release specifications.A review of the complaints reported as false negative patient results (confirmed and unconfirmed, conflicting results) related to kit lot 227271b showed that the complaint rate is (b)(4).Abbott diagnostics scarborough was unable to determine the exact root cause of the false results; however, it could possibly be related to self-test user performance or the specific patient sample.